Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A logarithmic sobolev inequality
on the Real Line

Author: J. Michael Pearson
Journal: Proc. Amer. Math. Soc. 125 (1997), 3339-3345
MSC (1991): Primary 42A99; Secondary 46E35
MathSciNet review: 1402883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new logarithmic Sobolev inequality for the real line is obtained. The inequality is obtained by applying a differentiation argument to a sharp Sobolev inequality due to Nagy, and is $L^p$ rather that $L^2$ in structure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A99, 46E35

Retrieve articles in all journals with MSC (1991): 42A99, 46E35

Additional Information

J. Michael Pearson
Affiliation: Department of Mathematics and Statistics, Mississippi State University, Mississippi State, Mississippi 39762

Received by editor(s): March 19, 1996
Received by editor(s) in revised form: June 14, 1996
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1997 American Mathematical Society